Alert archive / North Carolina / Flash Flood Warnings in 2006

Flash Flood Warning 24, NWS Raleigh, NC

June 23, 2006Montgomery County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Jun 23, 2006, 6:38 PM EDT for Montgomery County, North Carolina. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2006, 6:38 PM EDT (22:38 UTC)
Expired
Jun 23, 2006, 9:45 PM EDT
In force
3 hr
Issued by
NWS Raleigh, NC
Area
Counties, with a storm outline in the text

County Montgomery County, NC

The radar

The Raleigh/Durham radar (KRAX), 130 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 8:15 PM EDTFLASH FLOODBadin Lake, NCRIVER RD. IMPASSIBLE NEAR BADIN LAKE.
Jun 23, 8:15 PM EDTFLASH FLOODTroy, NCSEVERAL ROADS IMPASSIBLE AROUND THE TROY AREA.
Jun 23, 8:55 PM EDTFLASH FLOODTroy, NCCARS WERE PULLED FROM HIGH WATER NEAR MT. CARMEL CHURCH RD. AND LANDFILL RD. IN TROY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 97 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.6 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2006-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1011 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2006-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1011 J/kg
Mixed-layer CIN
-143 J/kg
Mixed-layer LCL
1322 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KRAH 232239
FFWRAH
NCC123-240145-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
638 PM EDT FRI JUN 23 2006

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MONTGOMERY COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 945 PM EDT

* AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAIN OVER MONTGOMERY COUNTY. DOPPLER 
  RADAR ESTIMATED 4 TO 6 INCHES OF RAIN IN ONE HOUR...BETWEEN 530 PM 
  AND 630 PM... HAVE LIKELY FALLEN JUST WEST OF TROY.  THUNDERSTORMS 
  CONTINUED MOVING OVER THE SAME AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TROY...
  ELDORADO AND BISCOE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. IF CAMPING IN 
THE AREA...MOVE TO HIGHER GROUND IMMEDIATELY. CREEKS AND STREAMS CAN
RISE RAPIDLY.

LAT...LON 3549 7976 3519 7970 3517 8007 3549 8009

$$

DJF
2 follow-up statements
000 
WGUS72 KRAH 232344
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
743 PM EDT FRI JUN 23 2006

NCC123-240145-
MONTGOMERY NC-
743 PM EDT FRI JUN 23 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
MONTGOMERY COUNTY...

LOCATIONS INCLUDED IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
TROY... ELDORADO... BADIN LAKE... PEKIN.

SLOW MOVING AND TRAINING OF THUNDERSTORMS OVER MONTGOMERY COUNTY 
FROM BADIN LAKE TO TROY AND PEKIN... HAVE PRODUCED STORM TOTAL 
RAINFALL AMOUNTS OF BETWEEN 4 AND 8 INCHES... WITH RADAR ESTIMATES 
AS MUCH AS 10 INCHES BETWEEN ELDORADO... TROY... AND NORWOOD. 

ADDITIONAL RAINFALL AMOUNTS OF 1 TO LOCALLY 3 INCHES ARE LIKELY IN 
THESE AREAS... WHICH WILL CONTINUE TO PRODUCE FLASH FLOODING. 

THIS IS A VERY SERIOUS FLASH FLOOD SITUATION. ABSOLUTELY DO NOT 
DRIVE IF AT ALL POSSIBLE. AVOID WATER RUNNING ACROSS THE ROADWAY... 
IF YOU MUST TRAVEL. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. 

LAT...LON 3549 7976 3519 7970 3517 8007 3549 8009

$$

BADGETT
000 
WGUS72 KRAH 240105
FFSRAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
904 PM EDT FRI JUN 23 2006

NCC123-240145-
MONTGOMERY NC-
904 PM EDT FRI JUN 23 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR 
MONTGOMERY COUNTY...

LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...TROY AND 
MOUNT GILEAD.

WIDESPREAD...BUT LIGHTER...RAIN CONTINUED TO FALL OVER MONTGOMERY
COUNTY AT 9 PM.  MONTGOMERY COUNTY LAW ENFORCEMENT REPORTED NUMEROUS 
ROADS FLOODED...MOUNT CARMEL CHURCH AND LANDFILL ROADS IN TROY WHERE 
VEHICLES WERE BEING PULLED OUT OF FLOOD WATERS AND BOAT RESCUES WERE 
STARTING TO TAKE PLACE.  NATIONAL WEATHER SERVICE DOPPLER RADAR 
ESTIMATED THAT BETWEEN 10 AND 15 INCHES OF RAIN LIKELY FELL WITH THE 
AFTERNOON AND EVENING THUNDERSTORMS IN PARTS OF MONTGOMERY COUNTY 
WEST OF TROY.

WITH FLOODING ONGOING...BE VERY CAUTIOUS AT NIGHT WHILE DRIVING.
IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING IN THE DARK. IF 
FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO 
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN 
WATER BEGINS RISING.

LAT...LON 3549 7976 3519 7970 3517 8007 3549 8009

$$

DJF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 2:55 PM EDT, 3 hours 43 minutes earlier.

Area forecast discussion, Jun 23, 2:55 PM EDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
255 PM EDT FRI JUN 23 2006

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...

SEVERAL FORECAST CONCERNS EXIST THIS AFTERNOON... INCLUDING A SHORT
TERM RISK OF SEVERE STORMS WITH EXCESSIVE LIGHTNING AND HEAVY
RAINFALL... AND AN INCREASING THREAT OF MORE HEAVY RAIN THROUGH THE
WEEKEND INTO EARLY NEXT WEEK.

THROUGH TONIGHT: CAPES HAVE CLIMBED ABOVE 3500 J/KG OVER MUCH OF
CENTRAL NC AND STORMS POPPED UP QUICKLY FROM THE NORTHERN COASTAL
PLAIN BACK THROUGH THE PIEDMONT... ALONG THE MID LEVEL MESOSCALE
VORTICITY CENTER LEFTOVER FROM LAST NIGHTS EASTERN KY MCS WHICH IS
NOW TRACKING ALONG THE NC/VA BORDER. DEEP LAYER SHEAR IS WEAK BUT
THE STEEP LAPSE RATES AND HIGH VERTICAL THETA-E DIFFERENCE WILL
BRING A THREAT OF WET MICROBURST WINDS... WITH A LESSER THREAT OF
HAIL GIVEN THE HIGH FREEZING LEVEL... INTO THE EVENING. EXCESSIVE
LIGHTNING WILL ALSO BE A THREAT WITH SUCH A HIGH CAPE... AND
PRECIPITABLE WATER VALUES WILL BE 1.7-2.0 INCHES SO WITH THE SLOW
MOVEMENT AND WEAK SOUTHWARD PROPAGATION... AREAS OF FLOODING WILL
ALSO BE A RISK. THE HAZARDOUS WEATHER OUTLOOK WAS UPDATED EARLIER
AND STATEMENTS/WARNINGS ADDRESSING THESE CONCERNS WILL BE ISSUED
THROUGH THE EVENING AS NEEDED. FORECAST POPS WILL REMAIN IN THE HIGH
CHANCE TO LOW LIKELY CATEGORY THROUGH THIS EVENING. EXPECT RAIN
CHANCES TO DIMINISH A BIT AS THIS WAVE EXITS TO THE EAST... HOWEVER
WITH THE CONTINUED WARM AIR IN THE LOWEST COUPLE OF KM AND COPIOUS
MOISTURE... WILL RETAIN CHANCE POPS THROUGH THE NIGHT MAINLY OVER
NORTHWEST SECTIONS WHERE LIFT COULD BE AUGMENTED BY UPPER DIVERGENCE
IN THE RIGHT ENTRANCE REGION OF THE JET TO THE NORTH. LOWS 69-75.

SATURDAY THROUGH MONDAY NIGHT: SOUTHERLY TO SOUTHWESTERLY FLOW
DEEPENS EARLY IN THIS PERIOD... AND MOISTURE FLUX REMAINS HIGH INTO
NEXT WEEK. WILL CONTINUE CHANCE POPS... HIGHER IN THE NORTHWEST WITH
A PERIOD OF LIKELY POPS IN THE LATE AFTERNOON... NEARLY EVERY DAY.
THE MID LEVEL TROUGH AXIS STALLS TO OUR NORTHWEST WITH A CONTINUOUS
STREAM OF PERTURBATIONS. PRECIPITABLE WATER VALUES GENERALLY REMAIN
OVER 200% OF NORMAL THROUGH THE PERIOD... ALTHOUGH THE NAM INDICATES
A DIP IN BOTH PW AND RAIN CHANCES FOR SUNDAY AS THE TROUGH RE-DIGS
OVER THE MIDWEST AND MID LEVEL RIDGING BUILDS BRIEFLY WESTWARD FROM
THE ATLANTIC... NORTH OF THE UPPER LOW MOVING WEST INTO FL. DONT
HAVE ENOUGH CONFIDENCE IN A SIGNIFICANT DRY PERIOD... ALTHOUGH THERE
IS SOME AGREEMENT WITH THE GFS IN KICKING THE UPPER JET AXIS -- AND
HENCE THE BETTER UPPER DIVERGENCE -- TO THE NORTHWEST AS THAT TROUGH
DIGS... AND WILL BRING POPS DOWN JUST A LITTLE FOR SUNDAY. WELL
ALSO SEE AN INCREASINGLY TROPICAL AIR MASS AS THE FL UPPER LOW
SHIFTS FARTHER WEST AND WE GET A DEEPER SOUTHEASTERLY FLOW. STILL
EXPECT THE HEAVIER AND MORE WIDESPREAD RAIN TO BE OVER THE FAR
NORTHWEST PIEDMONT TO THE NORTHWEST... WHERE UPSLOPE FLOW WILL BE
MOST PROFOUND. TOTAL RAINFALL PROJECTIONS WILL RANGE FROM JUST OVER
AN INCH IN THE SOUTHEAST TO NEARLY TWO AND A HALF INCHES IN THE
NORTHWEST. MAY ISSUE AN ESF FOR THE NORTHWEST CWA TO ADDRESS THE
POTENTIAL FOR LOCALLY HEAVY RAINFALL. WILL TREND HIGH TEMPERATURES
DOWN TO NEAR OR JUST BELOW SEASONAL NORMALS... WITH WARM LOWS MOSTLY
AROUND 70 TO THE LOWER 70S. -GIH

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...

POOR CONTINUITY AMONG MEDIUM RANGE MODELS REGARDING FINER SMALL
SCALE FEATURES (LOCATION OF QUASI-STATIONARY BOUNDARY/TROUGH) AND
THE EVENTUAL AMPLIFICATION/DEPTH OF EASTERN CONUS TROUGH HAS
RESULTED IN ONLY MINOR MODIFICATIONS THROUGH THE EXTENDED PERIOD.
DUE TO THE UNCERTAINTY...HAVE KEPT POPS IN THROUGH THE
PERIOD...SCALING POPS BACK TO CLIMO AND MORE DIURNAL IN NATURE BY
THURSDAY AND FRIDAY. HOWEVER...IF THE MORE AMPLIFIED MODEL SOLUTION
OF THE CANADIAN AND ECMWF IS CORRECT...THE SUBTROPICAL REGIME AND
POTENTIAL FOR WIDESPREAD HEAVY RAIN THREAT COULD BE EXTENDED INTO
THURSDAY AND FRIDAY.

TEMPERATURES THROUGH THE PERIOD WILL BE GREATLY IMPACTED BY
WIDESPREAD CLOUDINESS AND RAIN CHANCES...BUT GENERALLY WITHIN NORMAL
RANGE. HIGHS 88 TO 93. LOWS 67 TO 71. -BL

&&

.AVIATION...

INCREASING SOUTHERLY FLOW FROM SFC TO 10KFT WILL RESULT IN A VERY
MOIST AIRMASS WITH TRAJECTORIES OFF THE ATLANTIC. STRONG DAYTIME
HEATING AND RESULTING INSTABILITY WILL PRODUCE BROKEN STRATOCU FIELD
THIS AFTERNOON AND TOMORROW ALONG WITH SCATTERED TSRA. COVERAGE WILL
BE SLIGHTLY GREATER ACROSS WESTERN AREAS TOMORROW ALONG LEADING EDGE
OF QUASI-STATIONARY BOUNDARY. THE HIGH MOISTURE WILL RESULT IN HEAVY
RAIN PRODUCERS...CAPABLE OF REDUCING VISIBILITIES TO A MILE OR LESS.
MARITIME MOISTURE WILL ALSO SUPPORT PREDAWN STRATUS THAT WILL
QUICKLY BURN OFF AOA 13 TO 14Z WITH STRONG HEATING. -BL

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HARTFIELD
LONG TERM...LOCKLEAR
AVIATION...LOCKLEAR
Hazardous weather outlook, Jun 23, 12:35 PM EDT, 6 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE RALEIGH NC
1235 PM EDT FRI JUN 23 2006

NCZ007>011-021>028-038>043-073>078-083>086-088-089-240800-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-
WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-
ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
1235 PM EDT FRI JUN 23 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH
CAROLINA.

.DAY ONE...TODAY AND TONIGHT

HOT TEMPERATURES AND HIGH HUMIDITY VALUES HAVE LED TO A VERY
UNSTABLE ATMOSPHERE THIS AFTERNOON. SCATTERED TO NUMEROUS
THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER CENTRAL NORTH
CAROLINA... MAINLY IN NORTHERN SECTIONS FIRST. THESE STORMS WILL
MOVE TOWARD THE EAST AT 15 TO 20 MPH. A FEW OF THESE STORMS MAY
PRODUCE STRONG DOWNBURST WINDS IN EXCESS OF 60 MPH. HAIL THE SIZE OF
PENNIES COULD ALSO OCCUR WITH ISOLATED STORMS.

ANY STORMS WILL HAVE THE POTENTIAL TO PRODUCE EXCESSIVE AMOUNTS OF
LIGHTNING. A SINGLE CLUSTER OF THUNDERSTORMS MAY PRODUCE OVER 100
CLOUD TO GROUND STRIKES IN JUST 15 MINUTES.

LOCALLY HEAVY RAIN IS ALSO POSSIBLE... AS THESE STORMS WILL BE SLOW
MOVING. AMOUNTS COULD EXCEED AN INCH PER HOUR IN A FEW OF THE
HEAVIER SHOWERS AND STORMS... WHICH MAY LEAD TO LOCALIZED STREET
FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE THREAT OF LOCALIZED HEAVY RAINFALL AND SPOT FLOODING WILL
INCREASE OVER THE WEEKEND AND EARLY NEXT WEEK WITH A PERSISTENT FLOW
OF MOIST AIR OFF THE SUBTROPICAL ATLANTIC INTO CENTRAL NORTH
CAROLINA. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER NETWORK ACTIVATION MAY BE NEEDED FROM MID AFTERNOON INTO
EARLY THIS EVENING.

RFG/GIH

In the hours before

Local storm report, Jun 23, 6:03 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
603 PM EDT FRI JUN 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     LEXINGTON               35.81N 80.26W
06/23/2006                   DAVIDSON           NC   PUBLIC

            ON HWY 52 AND 150 NORTH OF LEXINGTON LARGE TREES DOWN ON
            A HOUSE AND BLOCKING DRIVEWAY.

&&

REU
Local storm report, Jun 23, 6:12 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
612 PM EDT FRI JUN 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HAIL             MOUNT GILEAD            35.22N 80.00W
06/23/2006  E0.75 INCH       MONTGOMERY         NC   TRAINED SPOTTER

            PENNY SIZE REPORTED NEAR NC HWY 2427 ON LIBERTY HILL
            CHURCH RD.

&&

REU
Local storm report, Jun 23, 6:21 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
621 PM EDT FRI JUN 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HAIL             GREENSBORO              36.08N 79.83W
06/23/2006  E1.00 INCH       GUILFORD           NC   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED ON I-40 NEAR ELM STREET

&&

REU
Local storm report, Jun 23, 6:24 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
624 PM EDT FRI JUN 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             GREENSBORO              36.08N 79.83W
06/23/2006  E1.00 INCH       GUILFORD           NC   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL REPORTED NEAR I-40 AND HIGH
            POINT RD.

&&

REU
Local storm report, Jun 23, 6:29 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
629 PM EDT FRI JUN 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HAIL             6 NNE RANDLEMAN         35.90N 79.76W
06/23/2006  E0.88 INCH       RANDOLPH           NC   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED ON RACINE RD...IN RANDOLPH
            COUNTY...SOUTH OF NC HWY 62.

&&

REU
Local storm report, Jun 23, 6:33 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
633 PM EDT FRI JUN 23 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     FLASH FLOOD      LEXINGTON               35.81N 80.26W
06/23/2006                   DAVIDSON           NC   LAW ENFORCEMENT

            WIDESPREAD FLOODING THROUGHOUT LEXINGTON...LOCALIZED
            FLOODING IS ALSO OCCURRING IN THE NORHTERN HALF OF
            COUNTY.

&&

REU

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 1:03 PM EDTSevere Thunderstorm WarningRAHWarren27 min
Jun 23, 2:18 PM EDTSevere Thunderstorm WarningRAHGranville27 min
Jun 23, 2:19 PM EDTSevere Thunderstorm WarningRAHWarren26 min
Jun 23, 2:31 PM EDTFlash Flood WarningRAHWarren3 hr
Jun 23, 2:32 PM EDTFlash Flood WarningRAHGranville3 hr
Jun 23, 2:47 PM EDTSevere Thunderstorm WarningRAHChatham58 min
Jun 23, 2:59 PM EDTSevere Thunderstorm WarningRAHDurham61 min
Jun 23, 3:01 PM EDTSevere Thunderstorm WarningRAHWarren59 min
Jun 23, 3:06 PM EDTSevere Thunderstorm WarningRAHFranklin, Vance54 min
Jun 23, 3:19 PM EDTSevere Thunderstorm WarningRAHWake56 min
Jun 23, 3:26 PM EDTFlash Flood WarningRAHFranklin2 hr
Jun 23, 4:01 PM EDTSevere Thunderstorm WarningRAHChatham44 min
Jun 23, 4:16 PM EDTSevere Thunderstorm WarningRAHWake44 min
Jun 23, 4:40 PM EDTSevere Thunderstorm WarningRAHChatham, Lee65 min
Jun 23, 4:45 PM EDTFlash Flood WarningRAHWake2 hr
Jun 23, 5:14 PM EDTSevere Thunderstorm WarningRAHRandolph61 min
Jun 23, 5:15 PM EDTSevere Thunderstorm WarningRAHGuilford45 min
Jun 23, 5:25 PM EDTSevere Thunderstorm WarningRAHDavidson65 min
Jun 23, 5:51 PM EDTFlash Flood WarningRAHAlamance114 min
Jun 23, 5:57 PM EDTSevere Thunderstorm WarningRAHGuilford48 min
Jun 23, 5:58 PM EDTFlash Flood WarningRAHDavidson, Randolph3 hr
Jun 23, 6:16 PM EDTSevere Thunderstorm WarningRAHRandolph59 min
Jun 23, 6:20 PM EDTFlash Flood WarningRAHGuilford115 min
Jun 23, 6:44 PM EDTSevere Thunderstorm WarningRAHStanly61 min
Jun 23, 6:54 PM EDTSevere Thunderstorm WarningRAHForsyth51 min
Jun 23, 7:02 PM EDTSevere Thunderstorm WarningRAHAnson, Montgomery58 min
Jun 23, 7:40 PM EDTFlash Flood WarningRAHStanly2 hr
Jun 23, 7:43 PM EDTSevere Thunderstorm WarningRAHRichmond62 min

Nearby

Flash Flood Warnings in North Carolina, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.